Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on nuvaring for about four months now, and I have experienced about 5-10 lbs of weight gain. I'm very active and eat very well. If I go off nuvaring will the weight most likely come off?

Loading...

If you stay active and eat well, as well as drink plenty of water and give your body time to cleanse from the hormones of the contraception, you are likely to lose the weight. Hormonal contraceptives can cause weight gain in some women.
Reply

Loading...

I loved Nuvaring but I just got off it and got back on the pill (Avion, supposedly low hormones) because the Nuvi made me gain 20 pounds in the one year I was on it..... yeah, 20. I'm super tall so it wasn't too terribly noticable, but I definitely felt it. I eat well and I have a personal trainer - we work out 3 times a week together. Nuvi definitely made me gain weight. Goodbye Nuvi!
Reply

Loading...